Sarah Cawood shares tearful cancer treatment update

TV presenter Sarah Cawood has shared an emotional video detailing the impact of coming off hormone replacement therapy (HRT) and antidepressants amid her cancer battle.

Credit: @sarahcawood Via Instagram

Video transcript

SARAH CAWOOD: Hello. It is [INAUDIBLE] and chat time. Except, I've got to be really, really quick and basically, I'm asking you lot for a favor today. I'm sorry that I look so tired and washed out [BLEEP]. But hang on, this might cheer me up.

You see, not even that is having the required effect. So just briefly in a nutshell, I've been-- I've went on the clonidine for my hot flushes because of my breast cancer. I've had to come off HRT so them my hot flushes were awful. So I went on the clonidine for that.

And also, when I start my tamoxifen, I will have to come off my SSRI. I was a very low dose of citalopram. That and the HRT had completely wiped out all my menopause symptoms and I was golden. I was coasting, nothing bothered me, I was really calm and never lost my temper.

Now, I'm on the clonidine. One of the side effects is depression, which I have noticed almost immediately I started taking the pills. I don't-- but I only found out today that was a side effect. Plus, I'm now coming off the citalopram so I'm cutting the little pills in half. And so I don't know what to do. Like, every time I solve a problem, another problem pops up in its place.

So I don't know if any of you breast cancer ladies have got the solution because apparently tamoxifen causes depression too. I'm so sorry. I didn't want to cry because then everyone always sends me nice messages and I won't have time to answer them and I'll feel guilty. But I'm not-- it was like this all weekend and it's just not like me.